Are headaches and pressure-like feeling around eye/eyes a side effect of Xeomin?

I had 40 units of xeomin for the first time 4 days ago (Thusrday) a few on my foreahead and then for my cross feet expression lines. On Friday afternoon I started to have a moderate pain like inside of my left eye coupled with headaches. The pain in my eye is mostly gone, only when I move it to the left but my headache is there. I mostly feel it on top of my left eye...like pressure. I cannot function normally. How long does this normally last?

Doctor Answers 8

Xeomin

Headaches post neuromodulator injections are normal side effects and should only last a couple days.  They are also more prevalent in first time users.  You may use an NSAID or tylenol to help combat the pain. Hope this helps! 

Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Headaches post neuromodulator injections are normal side effects and should only last a couple days.  They are also more prevalent in first time users.  You may use an NSAID or tylenol to help combat the pain. Hope this helps! 

Pain or Headaches after Xeomin

Headaches or Pain above the eyes is a common side effect. It usually only lasts a few days.  The freezing effect of the Xeomin can make the forehead feel heavy. Tylenol or Motrin can help with the discomfort. It should go away within a week. If not, you should contact your provider.

Pain or Headaches after Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Headaches or Pain above the eyes is a common side effect. It usually only lasts a few days.  The freezing effect of the Xeomin can make the forehead feel heavy. Tylenol or Motrin can help with the discomfort. It should go away within a week. If not, you should contact your provider.

Headaches common after first treatment of Xeonim, Dysport, and Botox

This is very common, especially after the first treatment. This is because muscles in the front are relaxed, and muscle action in the back is not. This lead to a 'tension headache'. This WILL settle within 3-4 days. You should not experience this will follow up treatments. This is not unique to Xeomin and can occur with Dysport and Botox injection. Not to worry. Dr Davin S. Lim, Laser and cosmetic dermatologist. Brisbane. Australia. 

Headaches common after first treatment of Xeonim, Dysport, and Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This is very common, especially after the first treatment. This is because muscles in the front are relaxed, and muscle action in the back is not. This lead to a 'tension headache'. This WILL settle within 3-4 days. You should not experience this will follow up treatments. This is not unique to Xeomin and can occur with Dysport and Botox injection. Not to worry. Dr Davin S. Lim, Laser and cosmetic dermatologist. Brisbane. Australia. 

You might also like...

Headaches from Xeomin

It has reported that headaches is a side effect of neuromodulators like Xeomin. It usually lasts a few days. You can take Aleve or Tylenol to alleviate the headache. I recommend seeing your treating physician if the headache does not resolve in a few days.

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Headaches from Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It has reported that headaches is a side effect of neuromodulators like Xeomin. It usually lasts a few days. You can take Aleve or Tylenol to alleviate the headache. I recommend seeing your treating physician if the headache does not resolve in a few days.

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 46 reviews

Headaches from Xeomin

Headaches can be a side effect of Xeomin. They should go away within a day or two but in the meantime you can use Advil or Tylenol. Since this was your first treatment the muscles are trying to readjust and this may cause muscle spasms & tension.

Headaches from Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Headaches can be a side effect of Xeomin. They should go away within a day or two but in the meantime you can use Advil or Tylenol. Since this was your first treatment the muscles are trying to readjust and this may cause muscle spasms & tension.

Headache post Xeomin or Botox treatment

Headaches are a potential side effect of neurotoxin injections and usually resolve in a few days. If this was your first treatment, the strong muscles on your forehead and around the eyes can try to readjust to the treatment and cause muscle spasms and tension. Use of Tylenol or Advil can alleviate. A light massage of the area may also help.

Headache post Xeomin or Botox treatment

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Headaches are a potential side effect of neurotoxin injections and usually resolve in a few days. If this was your first treatment, the strong muscles on your forehead and around the eyes can try to readjust to the treatment and cause muscle spasms and tension. Use of Tylenol or Advil can alleviate. A light massage of the area may also help.

Botox, Dysport, Xeomin -- Headache Should Resolve

Headaches are sometimes reported as a side effect of a neuromodulator like Xeomin. It should resolve within a few days. If not, please see an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 201 reviews

Botox, Dysport, Xeomin -- Headache Should Resolve

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Headaches are sometimes reported as a side effect of a neuromodulator like Xeomin. It should resolve within a few days. If not, please see an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 201 reviews

Headaches and Xeomin

Headaches have been reported as a side-effect of all the botulinum toxins and usually will only last a few days and go away without treatment.  you can take Alleve or Tylenol

Headaches and Xeomin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Headaches have been reported as a side-effect of all the botulinum toxins and usually will only last a few days and go away without treatment.  you can take Alleve or Tylenol

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.